

#HDIVC25

Schedule at a Glance

**All times listed in Eastern Time Zone. See end of page for conversion calculator sites. **

All th	nes usteu in Lastern Time Zone. See end of page for conversion carculator sites.	
Tuesday, August 5	5 – Vet Med Topics	
11:00 – 11:05 AM	Welcome with President Stacy Lehto, CHDS, AHDI-F	
11:05- 12:00 PM	Session 1: Controlled Substance Recordkeeping Tips and Tricks Lauren Forsythe, PharmD, MBA, DICVP (LIVE SESSION: Recording will not be available)	VML
12:00 – 1:00 PM	Session 2: Exploring Canine Allergic Dermatitis: Clinical Presentations, Diagnostics, and Treatment Andrew Simpson, DVM, MS, DACVD	VCM
1:00 – 1:30 PM	30-minute lunch break	
1:30 – 2:30 PM	Session 3: Types of Grief and Compassion Fatigue Akiko Garcia, MSW, CVHDP	CoM/VCoM
2:30 – 3:30 PM	Session 4: What Healthcare Documentation Professionals Should Know About Acupuncture Sarah Stegman, DVM	VCM
3:30 – 3:45 PM	15-minute break	
3:45 – 4:45 PM	Session 5: Scribe Survival Guide: Navigating the Wild World of Veterinary Medical Scribing, Legal Traps, and Exotic Beasts Katelin McConkey, DVM	VML/VCM
Wednesday, Augu	st 6 – Human and Veterinary Medicine Topics	
11:00 – 11:15 AM	Day 2 Welcome and President's Message, Stacy Lehto, CHDS, AHDI-F	
11:15 – 12:15 PM	Session 6: DEA Recordkeeping and Security – Unleashed! Dennis Wickern, Retired DEA Special Agent	ML/VML
12:15 – 1:15 PM	Session 7: Work Smarter, Not Harder: Leveraging Al Tools for Faster and More Efficient Documentation Lauren Baldwin, MBA, and Kayla Dunlap, CVHDP	TT/VTT
1:15 – 1:45 PM	30-minute lunch break	
1:45 – 2:45 PM	Session 8: Speed Up Your Document Editing with Word Macros Jennifer Yankopolus	TT/VTT
2:45 – 3:45 PM	Session 9: The Medicine of Sound Ann Campbell	CoM/VCoM
3:45 – 4:05 PM	AHDI Integrity Awards	N/A
4:05 – 4:15 PM	10-minute break	
4:15 - 5:30 PM	SOCIAL ACTIVITY: Game Night - Diagnose This!	CM/VCM

Thursday, August	7 - Human and Veterinary Medicine Topics	
11:00 – 11:05 AM	Day 3 Welcome	
11:05 AM – 12:00 PM	Session 10: Patient Portals: Viewing and Leveraging your Medical Record Georgia Green, Med, MBA, RHIA, CCS, CCP, CHDS, AHDI-F	TT/VTT
12:00 PM – 1:00 PM	Session 11: The Pet Therapy Tail Nancy Carlisi	CoM/VCoM
1:00 – 1:30 PM	30-minute lunch break	
1:30 – 2:30 PM	Session 12: Unleashing the Potential of Equine Therapy Kelly Alcock	CM/VCM
2:30 – 3:30 PM	Session 13: From Chaos to Clarity: Speaking the Right Words and Mastering Mindful Communication Debra Vey Voda-Hamilton, Esq.	PD/VPD
3:30 – 3:45 PM	15-minute break	
3:45 - 5:15 PM	SOCIAL ACTIVITY: Sourdough For the Soul, Mary Susan Timion; President-elect message, prizes	NA
Friday, August 8 -	- Human Medicine Topics	
11:00 – 11:05 AM	Day 4 Welcome	
11:05 AM – 12:00 PM	Session 14: Forensic Nursing: SANE (Sexual Assault Nurse Examiner), a closer look Kirsten Hunt-Grass, BSN, RN, CEN, SANE-A	СМ
12:00 PM – 1:00 PM	Session 15: Key Concepts and Emerging Treatments in the Care of the Burn Patient Emily Krebsbach, MSN, RN, CBRN	СМ
1:00 – 1:30 PM	Session 16: An Update on Age-Related Macular Degeneration Evan Berger, MD	CM
1:30 – 2:00 PM	30-minute lunch break	
2:00 – 3:00 PM	Session 17: Healthcare Analytics Erin Mitchell, CHDS-R	PD
3:00 – 4:00 PM	Session 18: Medical Necessity: It's Not Just for Nurses Anymore Patt King, CHDS, CHDP, AHDI-F	PD
4:00 - 4:30 PM	Live Session: Conference Wrap up	
	*Schedule subject to change without notice; items with a yellow background indicate live events via Zoom.	
	Time Zone Calculator sites https://www.worldtimebuddy.com/ https://www.timeanddate.com/worldclock/converter.html	